Parasite loads in parthenogenetic and sexual lizards (Heteronotia binoei): Support for the Red Queen hypothesis

Moritz C., Mccallum H., Donnellan S. and Roberts J.D. (1991) Parasite loads in parthenogenetic and sexual lizards (Heteronotia binoei): Support for the Red Queen hypothesis. Proceedings of the Royal Society B: Biological Sciences, 244 1310: 145-149.

Author Moritz C.
Mccallum H.
Donnellan S.
Roberts J.D.
Title Parasite loads in parthenogenetic and sexual lizards (Heteronotia binoei): Support for the Red Queen hypothesis
Journal name Proceedings of the Royal Society B: Biological Sciences   Check publisher's open access policy
ISSN 0962-8452
Publication date 1991-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 244
Issue 1310
Start page 145
End page 149
Total pages 5
Publisher Royal Society
Subject 1100 Agricultural and Biological Sciences
1101 Medical Biochemistry and Metabolomics
1900 Earth and Planetary Sciences
2300 Environmental Science
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 60 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 11:34:15 EST by System User